02-21-2004, 12:26 PM #1
How long does t3 stay in your system
I took 125 mcg's today and I threw up an hour afterwards. I ate something wrong for breakfast and I threw it all up. Did my t3 absorb all the way or do you guys think I threw it up. Please let me know quick! thanks.
02-21-2004, 12:31 PM #2
02-21-2004, 12:36 PM #3
Anyone? I'm panicking...need to know if I should take 125 mcgs more or if it's already absorbed in my system
02-21-2004, 12:36 PM #4
Your probably fine. That pill probably was digested 25 min after you took it.
02-21-2004, 12:46 PM #5
Anyone else have any imput?
02-21-2004, 01:00 PM #6
02-21-2004, 02:45 PM #7
tabs or liquid, an hour is plenty of time for them to be absorbed...How do you feel??? warm any tremors or palpitations?...and did you say you took 125mcg all at once?...why are we not splitting up the dose?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)